Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2838
Título: The universal covering homomorphism in o-minimal expansions of groups
Autor: Edmundo, Mário Jorge
Eleftheriou, P. E.
Palavras-chave: Definable groups
O-minimal structures
Universal covers
Data: Nov-2007
Editora: WILEY-VCH Verlag GmbH & Co. KGaA
Citação: Edmundo, Mário Jorge; Eleftheriou, P. E. - The universal covering homomorphism in o-minimal expansions of groups. "Mathematical Logic Quarterly" [Em linha]. ISSN 0942-5616. Vol. 53, Nº 6 (2007), p. 1-20
Resumo: Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism p:U->G is a locally definable covering homomorphism and π_1(G) is isomorphic to the o-minimal fundamental group π (G) of G defined using locally definable covering homomorphisms.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2838
ISSN: 0942-5616
Versão do Editor: http://onlinelibrary.wiley.com/doi/10.1002/malq.200610051/abstract
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
uc.pdf214,21 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.